# SDR DHL9974214C

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENGINE INLET COWL OUTER SKIN  CRACKED AT FASTENER AT 1 O'CLOCK APPROX 6 AFT OF LEADING EDGE.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 54-30-3, 10 BY 2, N/R 6624.
